Secant spaces and Clifford's theorem
Compositio Mathematica, Tome 78 (1991) no. 2, pp. 193-212
Cet article a éte moissonné depuis la source Numdam
@article{CM_1991__78_2_193_0,
author = {Coppens, Marc and Martens, Gerriet},
title = {Secant spaces and {Clifford's} theorem},
journal = {Compositio Mathematica},
pages = {193--212},
year = {1991},
publisher = {Kluwer Academic Publishers},
volume = {78},
number = {2},
mrnumber = {1104787},
zbl = {0741.14035},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1991__78_2_193_0/}
}
Coppens, Marc; Martens, Gerriet. Secant spaces and Clifford's theorem. Compositio Mathematica, Tome 78 (1991) no. 2, pp. 193-212. http://geodesic.mathdoc.fr/item/CM_1991__78_2_193_0/